# SDR AU970512

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 95-55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF36C39
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 6252192
- Condition: Faulty
- Location: Fuel Control/Car
- Component: Cont, 6252192
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CONTROL UNIT FAULTY - FCU WOULD NOT SHUT OFF IN `IDLE CUTOFF' POSITION - RETURN SPRING NOT FITTED - PERSONNEL/MAINTENANCE ERROR
